# SDR SWAA2022062721601

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,526 hours, 9,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SALIDA SIGN OVER CENTER AISLE LENS DETACHED / [01] SECURED CENTER AISLE EXIT SIGN LENS PER SIP
